Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 43, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Jul 5, 2016, 8:49 PM CDT for Winona County, Minnesota; Buffalo County, Trempealeau County, Wisconsin. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 5, 2016, 8:49 PM CDT (01:49 UTC)
- Expired
- Jul 5, 2016, 9:45 PM CDT
- In force
- 56 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Winona County, MN, Buffalo County, WI, Trempealeau County, WI
The radar
The La Crosse radar (KARX), 42 km from the middle of the area, began a volume at 01:52 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 5, 4:10 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 1.8 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 505 J/kg
- Mixed-layer CIN
- -125 J/kg
- Mixed-layer LCL
- 1508 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- 8 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.4
The text
As transmitted.
111
WUUS53 KARX 060149
SVRARX
MNC169-WIC011-121-060245-
/O.NEW.KARX.SV.W.0043.160706T0149Z-160706T0245Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LA CROSSE WI
849 PM CDT TUE JUL 5 2016
THE NATIONAL WEATHER SERVICE IN LA CROSSE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
WINONA COUNTY IN SOUTHEASTERN MINNESOTA...
TREMPEALEAU COUNTY IN WEST CENTRAL WISCONSIN...
SOUTHEASTERN BUFFALO COUNTY IN WEST CENTRAL WISCONSIN...
* UNTIL 945 PM CDT
* AT 849 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR STRUM TO NEAR ROCHESTER...MOVING EAST AT 65
MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
OSSEO AROUND 900 PM CDT.
ST. CHARLES AROUND 905 PM CDT.
LEWISTON AND ALTURA AROUND 915 PM CDT.
STOCKTON AND ROLLINGSTONE AROUND 920 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
DODGE... NEW HARTFORD...WILSON...SARATOGA AND ETTRICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE IMMEDIATELY TO SHELTER INSIDE A STRONG BUILDING. STAY
AWAY FROM WINDOWS.
&&
LAT...LON 4419 9208 4419 9186 4422 9188 4423 9158
4460 9122 4460 9117 4412 9115 4405 9122
4407 9127 4406 9131 4403 9134 4400 9133
4399 9132 4398 9142 4385 9129 4385 9208
TIME...MOT...LOC 0149Z 270DEG 55KT 4458 9150 4395 9244
HAIL...<.75IN
WIND...60MPH
$$
JSB3 follow-up statements
007
WWUS53 KARX 060202
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
902 PM CDT TUE JUL 5 2016
MNC169-WIC011-121-060245-
/O.CON.KARX.SV.W.0043.000000T0000Z-160706T0245Z/
WINONA MN-TREMPEALEAU WI-BUFFALO WI-
902 PM CDT TUE JUL 5 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR WINONA...TREMPEALEAU AND SOUTHEASTERN BUFFALO COUNTIES...
AT 902 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR OSSEO TO NEAR EYOTA...MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
OSSEO AROUND 910 PM CDT.
STOCKTON AND ROLLINGSTONE AROUND 925 PM CDT.
WINONA...GOODVIEW AND FOUNTAIN CITY AROUND 930 PM CDT.
TREMPEALEAU...DAKOTA AND GALESVILLE AROUND 945 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
DODGE... NEW HARTFORD...WILSON...SARATOGA AND ETTRICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4419 9207 4419 9185 4422 9187 4423 9157
4460 9121 4460 9117 4412 9115 4405 9122
4407 9126 4407 9127 4406 9131 4403 9134
4400 9133 4399 9132 4398 9142 4385 9129
4385 9207
TIME...MOT...LOC 0202Z 268DEG 50KT 4459 9129 4396 9223
HAIL...<.75IN
WIND...60MPH
$$
JSB459
WWUS53 KARX 060210
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
910 PM CDT TUE JUL 5 2016
MNC169-WIC011-121-060245-
/O.CON.KARX.SV.W.0043.000000T0000Z-160706T0245Z/
WINONA MN-TREMPEALEAU WI-BUFFALO WI-
910 PM CDT TUE JUL 5 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR WINONA...TREMPEALEAU AND SOUTHEASTERN BUFFALO COUNTIES...
AT 910 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR MONDOVI TO 6 MILES NORTHEAST OF BUFFALO CITY TO
CHATFIELD...MOVING EAST AT 50 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
FOUNTAIN CITY AROUND 915 PM CDT.
ARCADIA AROUND 925 PM CDT.
INDEPENDENCE AND LEWISTON AROUND 930 PM CDT.
STOCKTON AROUND 935 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
DODGE... NEW HARTFORD...WILSON...SARATOGA AND ETTRICK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4419 9207 4419 9185 4423 9157 4458 9117
4460 9117 4412 9115 4405 9122 4407 9126
4407 9127 4406 9131 4403 9134 4400 9133
4399 9132 4398 9142 4385 9129 4385 9207
TIME...MOT...LOC 0210Z 260DEG 43KT 4457 9175 4428 9177 4384 9217
HAIL...<.75IN
WIND...60MPH
$$
JSB728
WWUS53 KARX 060228
SVSARX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
928 PM CDT TUE JUL 5 2016
MNC169-WIC011-121-060245-
/O.CON.KARX.SV.W.0043.000000T0000Z-160706T0245Z/
WINONA MN-TREMPEALEAU WI-BUFFALO WI-
928 PM CDT TUE JUL 5 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR SOUTHEASTERN WINONA...TREMPEALEAU AND SOUTHEASTERN BUFFALO
COUNTIES...
AT 928 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 9 MILES SOUTHEAST OF MONDOVI TO NEAR ARCADIA TO NEAR
RUSHFORD...MOVING EAST AT 55 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
GALESVILLE AROUND 935 PM CDT.
WHITEHALL AND BLAIR AROUND 940 PM CDT.
DAKOTA AROUND 945 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
DODGE... NEW HARTFORD...WILSON...ETTRICK AND DRESBACH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS. PEOPLE OUTSIDE
SHOULD MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM
WINDOWS.
&&
LAT...LON 4423 9157 4458 9117 4460 9117 4412 9115
4405 9122 4407 9126 4407 9127 4406 9131
4403 9134 4400 9133 4399 9132 4398 9142
4385 9129 4385 9188
TIME...MOT...LOC 0228Z 280DEG 49KT 4446 9155 4422 9145 4388 9181
HAIL...<.75IN
WIND...60MPH
$$
JSBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 5, 6:00 PM CDT, 2 hours 49 minutes earlier.
Area forecast discussion, Jul 5, 6:00 PM CDT, 2 hours 49 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 600 PM CDT TUE JUL 5 2016 .SHORT TERM...(This evening through Wednesday) Issued at 306 PM CDT Tue Jul 5 2016 All eyes on severe threat this evening. 05.20Z analysis shows a low pressure center across southeast SD with a weak stationary front extending northeastward into north-central MN and a warm front draped southward through southwest IA into northeast MO. There's an additional wind shift line farther to the east from southwest MN into northeast IA. Atmosphere is well capped across the tri-state region per 18Z MPX special sounding and noting lack of significant cumulus development on regional satellite. However, surface dewpoints have risen into the upper 60s to lower 70s across the forecast area, resulting in MUCAPE values from 2000 to 3000 J/kg. Farther west, values are topping 5000 J/kg, so more than enough instability for severe storms. A cluster of thunderstorms has already developed north of the CAP and along the stationary front across west-central MN. Discrete supercells with deep layer shear in excess 40 kts are expected across central MN late this afternoon before thunderstorms become more numerous and grow upscale into a convective line/MCS along nose of increasing 850 hPa jet/moisture transport associated with approaching short wave. Best deep layer shear remains north of forecast area, but 0-3 km bulk shear of 30 to 40 kts more than enough to sustain cold-pool dominated convective line. Most probable threat remains damaging wind in excess of 60 mph. Large hail still possible, especially early this evening across southeast MN into western WI. With PWATs rising to near 1.5 inches, heavy rain is also expected, although the faster forward progression of storms should generally limit overall accumulations to less than 2 inches. Best chance for localized flooding will be in urban areas. Cannot rule out the isolated tornado, but anything across our area likely to be of the QLCS variety. Still a few timing differences between convection allowing models, but consensus is for leading line of storms to reach our northwest forecast area between 7 and 10 pm and then race east-southeastward through the rest of the evening along northern extent of CAP/ instability gradient. Additional thunderstorms possible on Wednesday across southeast half of forecast area along weak, southward moving stationary front as ripples of short-wave energy move through southwest flow aloft. However, timing/coverage is uncertain, so chance POPs seem reasonable at this time. Overall, much of the day should be dry, although it will still be warm and muggy with afternoon highs in the lower to mid 80s. .LONG TERM...(Wednesday night through Tuesday) Issued at 306 PM CDT Tue Jul 5 2016 Next best chance for thunderstorms, some of which could be strong to severe will be Thursday/Thursday night. Deep layer shear will be relatively strong through the day given an approaching Pacific short-wave trough and with persistent dewpoints in the upper 60s to lower 70s, instability should also exceed 2500 J/kg of MUCAPE. Ongoing convection from a dissipating MCS across mainly IA Thursday morning could play a major role in re-development later in the day. Differences in surface features also a concern. For now, will keep POPs in the upper chance/low likely category and provide greater detail after tonight's severe threat. Thunderstorm chances wane Friday into the weekend with mostly dry conditions as high pressure builds back across the region. Highs will range from the upper 70s to lower 80s. 500 hPa ridge axis shifts eastward early next week with a return to southwest flow aloft and increasing thunderstorm chances. && .AVIATION...(For the 00Z TAFS through 00Z Wednesday evening) Issued at 600 PM CDT Tue Jul 5 2016 Band of -shra has developed in an area of low level warming over se mn/ne ia...making some progress east. Could upscale to a TS, but main action will come after 00z as strong/severe storms move in from the northwest. Hail and strong-damaging winds are the main threats. Will continue tempo period to highlight most probable time for the stronger storms at krst/klse. Winds may need to be increased in that period. Going to keep cigs vfr for the moment, but will lower if trends dictate the need. Storms should move east by 06z or so, leaving mostly mid level clouds around. Winds a bit tricky on Wed with cold front from tonight laid up west- east orientation across the region. Sagging pressure gradient too. VRB05kt would probably work best, but will try to narrow down a more likely direction. Fairly unsettled weather pattern persists through Thursday, with on and off shra/ts chances. && .ARX Watches/Warnings/Advisories... WI...None. MN...None. IA...None. && SHORT TERM...ROGERS LONG TERM...ROGERS AVIATION...Rieck
Hazardous weather outlook, Jul 5, 1:47 PM CDT, 7 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LA CROSSE WI 147 PM CDT TUE JUL 5 2016 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-061100- MITCHELL-HOWARD-WINNESHIEK-ALLAMAKEE-FLOYD-CHICKASAW-FAYETTE- CLAYTON-WABASHA-DODGE-OLMSTED-WINONA-MOWER-FILLMORE-HOUSTON- TAYLOR-CLARK-BUFFALO-TREMPEALEAU-JACKSON-LA CROSSE-MONROE-JUNEAU- ADAMS-VERNON-CRAWFORD-RICHLAND-GRANT- 147 PM CDT TUE JUL 5 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST IOWA...SOUTHEAST MINNESOTA...AND CENTRAL INTO SOUTHWEST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT DEVELOPING THUNDERSTORMS ACROSS WESTERN AND CENTRAL MINNESOTA THIS AFTERNOON WILL MOVE INTO THE LOCAL AREA THIS EVENING. CONFIDENCE IS INCREASING THAT SOME STORMS WILL BE SEVERE WITH DAMAGING WINDS BEING THE PRIMARY THREAT. LARGE HAIL AND TORRENTIAL RAINFALL ARE ALSO POSSIBLE... AND PERHAPS EVEN AN ISOLATED TORNADO. THE MOST LIKELY TIMEFRAME FOR SEVERE WEATHER WILL BE FROM 7 PM UNTIL 2 AM. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ADDITIONAL CHANCES FOR THUNDERSTORMS WILL CONTINUE ON WEDNESDAY AND THURSDAY...AND SEVERE STORMS ARE AGAIN POSSIBLE FROM THURSDAY AFTERNOON INTO THURSDAY NIGHT. MORE STORMS ARE IN THE FORECAST FOR MONDAY AS WELL...BUT THAT REMAINS A BIT TOO FAR AWAY TO DETERMINE THE POTENTIAL FOR SEVERE WEATHER. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING. .EMERGENCY MANAGEMENT COORDINATION... NO WEBINAR IS SCHEDULED...BUT UPDATED WEATHER BRIEFINGS ARE AVAILABLE ON OUR WEBSITE AND FACEBOOK PAGE. MW
In the hours before
Special weather statement, Jul 5, 4:52 PM CDT, 3 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
452 PM CDT TUE JUL 5 2016
IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-033-052345-
MITCHELL-HOWARD-CLAYTON-CHICKASAW-FAYETTE-FLOYD-WINNESHIEK-ALLAMAKEE-
WINONA-DODGE-WABASHA-HOUSTON-MOWER-FILLMORE-OLMSTED-TREMPEALEAU-
BUFFALO-
452 PM CDT TUE JUL 5 2016
...SCATTERED THUNDERSTORMS BEGINNING TO DEVELOP ACROSS PARTS OF THE
AREA...
THROUGH 600 PM...SCATTERED THUNDERSTORMS WILL MOVE EAST AT 40 MPH
ACROSS PARTS OF SOUTHEAST MINNESOTA AND NORTHEAST IOWA. THESE STORMS
ARE NOT EXPECTED TO BECOME SEVERE. HOWEVER THEY WILL BE CAPABLE OF
PRODUCING WIND GUSTS UP TO 35 MPH.
LAT...LON 4420 9305 4419 9255 4437 9255 4437 9243
4445 9243 4441 9208 4460 9200 4459 9117
4409 9118 4405 9122 4407 9131 4399 9132
4398 9142 4378 9124 4264 9137 4264 9208
4291 9209 4291 9303
TIME...MOT...LOC 2145Z 271DEG 37KT 4323 9332
JSBSpecial weather statement, Jul 5, 6:05 PM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
605 PM CDT TUE JUL 5 2016
IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029-032>034-
041-042-053>055-061-060000-
CLAYTON-ALLAMAKEE-WINNESHIEK-MITCHELL-HOWARD-CHICKASAW-FAYETTE-FLOYD-
WINONA-DODGE-WABASHA-HOUSTON-MOWER-FILLMORE-OLMSTED-MONROE-RICHLAND-
CLARK-CRAWFORD-TREMPEALEAU-LA
CROSSE-TAYLOR-BUFFALO-GRANT-VERNON-JACKSON-
605 PM CDT TUE JUL 5 2016
...STORMS CONTINUING TO MOVE EAST...
THROUGH 600 PM...SCATTERED THUNDERSTORMS WILL MOVE EAST AT 40 MPH
ACROSS PARTS OF SOUTHEAST MINNESOTA...NORTHEAST IOWA...AND
WESTERN WISCONSIN. THESE STORMS ARE NOT EXPECTED TO BECOME SEVERE.
HOWEVER THEY WILL BE CAPABLE OF PRODUCING WIND GUSTS UP TO 35 MPH
AND MAYBE SOME SMALL HAIL.
LAT...LON 4512 9004 4512 9020 4503 9020 4503 9031
4433 9032 4265 9091 4264 9207 4291 9208
4291 9302 4420 9305 4419 9255 4437 9255
4437 9243 4445 9243 4441 9208 4460 9200
4460 9092 4538 9092 4538 9005
TIME...MOT...LOC 2303Z 269DEG 31KT 4350 9200
JSBSpecial weather statement, Jul 5, 7:07 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LA CROSSE WI
707 PM CDT TUE JUL 5 2016
MNZ079-086-087-WIZ032-060130-
DODGE-WABASHA-OLMSTED-BUFFALO-
707 PM CDT TUE JUL 5 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WABASHA...DODGE...
NORTHWESTERN OLMSTED AND NORTHERN BUFFALO COUNTIES...
AT 705 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
EXTENDING FROM NEAR PRIOR LAKE TO NEAR COURTLAND. MOVEMENT WAS EAST
AT 40 MPH.
WIND GUSTS UP TO 60 MPH AND QUARTER SIZE ARE POSSIBLE WITH THESE
STORMS.
THESE STORMS WILL BE NEAR...
CLAREMONT AROUND 830 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE STORMS INCLUDE WASIOJA...DOUGLAS...
ROCK DELL...CONCORD AND GILMANTON.
PREPARE NOW FOR POSSIBLE SEVERE WEATHER. MOVE INDOORS AND IF A
WARNING IS ISSUED...TAKE ACTIONS TO PROTECT LIFE AND PROPERTY.
LAT...LON 4420 9304 4419 9255 4437 9255 4437 9243
4445 9243 4445 9224 4441 9208 4459 9202
4459 9153 4455 9153 4385 9275 4385 9305
TIME...MOT...LOC 0005Z 274DEG 35KT 4471 9340 4420 9429
JSBLocal storm report, Jul 5, 8:22 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
822 PM CDT TUE JUL 5 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0820 PM TSTM WND GST 6 NNW GENOA 44.19N 92.65W
07/05/2016 E60 MPH OLMSTED MN TRAINED SPOTTER
.
&&
DBThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 5, 7:07 PM CDT | Special Weather Statement | ARX | Dodge, Wabasha | 83 min |
| Jul 5, 7:48 PM CDT | Severe Thunderstorm Warning | ARX | Dodge, Olmsted, Wabasha | 72 min |
| Jul 5, 8:26 PM CDT | Tornado Warning | ARX | Wabasha | 34 min |
| Jul 5, 9:00 PM CDT | Severe Thunderstorm Warning | ARX | Olmsted, Wabasha | 45 min |
| Jul 5, 9:49 PM CDT | Severe Thunderstorm Warning | ARX | Houston, Winona | 56 min |
| Jul 5, 8:22 PM CDT | Severe Thunderstorm Warning | ARX | Buffalo, Trempealeau | 38 min |
| Jul 5, 9:08 PM CDT | Tornado Warning | ARX | Buffalo | 37 min |
| Jul 5, 9:29 PM CDT | Tornado Warning | ARX | Buffalo, Trempealeau | 46 min |
| Jul 5, 10:17 PM CDT | Severe Thunderstorm Warning | ARX | Jackson, Monroe | 30 min |
| Jul 5, 10:31 PM CDT | Tornado Warning | ARX | Vernon | 29 min |
| Jul 5, 10:34 PM CDT | Severe Thunderstorm Warning | ARX | Crawford | 41 min |
| Jul 5, 10:45 PM CDT | Severe Thunderstorm Warning | ARX | Juneau, Monroe, Richland, Vernon | 45 min |
| Jul 5, 10:58 PM CDT | Severe Thunderstorm Warning | ARX | Adams, Juneau | 62 min |
| Jul 5, 11:29 PM CDT | Special Weather Statement | ARX | Grant | 61 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2016Severe Thunderstorm Warnings in Minnesota, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.